# SDR AWH2006F00007

- Difficulty date: February 22, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N763FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0256
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Coupling
- Condition: Corroded
- Location: Eng Drv Fuel Pmp
- Component: Fuel Pump
- Component part number: 025323150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECAUTIONARY INSPECTION OF THE FUEL PUMP DRIVE SPLINE IAW MM.  FUEL PUMP COUPLING IN SITU INSPECTION.  MAINTENANCE FOUND THE FUEL PUMP FUEL PUMP DRIVE SPLINE CORRODED.  THE FUEL PUMP ASSY WAS REPLACED WITH AN OVERHAULED UNIT AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
